MathSciNet Relay Station
MathSciNet bibliographic data
MR2106144 62P05 (60G55 62E20 91B30)
Wang, Rongming; Yang, Hailiang; Wang, Hanxing On the distribution of surplus immediately after ruin under interest force and subexponential claims. Insurance Math. Econom. 35 (2004), no. 3, 703–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement